MathSciNet Relay Station
MathSciNet bibliographic data
MR555382 93C20
Geveci, Tunç On the approximation of the solution of an optimal control problem governed by an elliptic equation. RAIRO Anal. Numér. 13 (1979), no. 4, 313–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement